MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of analyzer errors, qc issues, and questionable ise results from the cobas 8000 cobas ise module (double).The samples were repeated on another analyzer.One example was provided.The initial sodium result was 144 mmol/l, and the repeat result was 137 mmol/l.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The cobas 8000 cobas ise module (double) serial number was (b)(6), the investigation is ongoing.
 
Additional Manufacturer Narrative
The 25-jul-2025 calibration had alarms.The qc results were within the specified ranges.There was no indication of a performance issue with the reagent.The alarm trace had incubation, water reservoir, and reagent disk alarms.The field service engineer evaluated the instrument and did not find any issues.He decontaminated the ise flowpath, checked the fluidics, and conditioned the vacuum line.He ran calibration, qc, and precision testing that were acceptable.The investigation was unable to determine a specific root cause, but the issue appeared to be resolved after the service actions.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22817664
Report Number1823260-2025-02519
Device Sequence Number17580477
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale